# SDR DALA12008273253

- Difficulty date: September 22, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 44,842 hours, 20,067 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY PATH LIGHT AT SEAT 20 INOPERATIVE.  MX RECONNECTED AND FUNCTIONAL TEST WAS NORMAL.
